JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW FAMILY OF ITERATIVE METHODS FOR SOLVING NON-LINEAR EQUATIONS USING NEW ADOMIAN POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 3,  2015, pp.231-243
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.3.231
 Title & Authors
NEW FAMILY OF ITERATIVE METHODS FOR SOLVING NON-LINEAR EQUATIONS USING NEW ADOMIAN POLYNOMIALS
RAFIQ, ARIF; PASHA, AYESHA INAM; LEE, BYUNG-SOO;
  PDF(new window)
 Abstract
We suggest and analyze a family of multi-step iterative methods for solving nonlinear equations using the decomposition technique mainly due to Rafiq et al. [13].
 Keywords
nonlinear equations;iterative methods;new Adomian polynomials;
 Language
English
 Cited by
 References
1.
S. Abbasbandy: Improving Newton Raphson method for nonlinear equations by modified Adomian decomposition method. Appl. Math. Comput. bf 145 (2003) 887-893. crossref(new window)

2.
G. Adomian: Nonlinear Stochastic Systems and Applications to Physic. Kluwer Academic Publishers, Dordrecht, 1989.

3.
______: A review of the decomposition method and some recent results for nonlinear equations. Math. Comput. Model 13 (1992), no. 7, 17-43.

4.
______: Solving Frontier problems of Physics: The Decomposition Method. Kluwer, Boston, MA, 1994.

5.
G. Adomian & R. Rach: Noise terms in decomposition series solution. Comput. Math. Appl. 24 (1992), no. 11, 61-64.

6.
C. Chun: Iterative methods improving Newton method by the decomposition method. Comput. Math. Appl. 50 (2005) 1559-1568. crossref(new window)

7.
M. Frontini & E. Sormani: Some variants of Newton method with third order convergence. J. Comput. Appl. Math. 140 (2003) 419-426. crossref(new window)

8.
J.H. He: A new iteration method for solving algebraic equations. Appl. Math. Comput. 135 (2003) 81-84. crossref(new window)

9.
H.H. Homeier: On Newton-type methods with cubic convergence. J. Comput. Appl. Math. 176 (2005) 425-432. crossref(new window)

10.
X. Luo: A note on the new iteration for solving algebraic equations. Appl. Math. Comput. 171 (2005) 1177-1183. crossref(new window)

11.
M.A. Noor: New family of iterative methods for nonlinear equations. Appl. Math. Comput. 190 (2007) 553-558. crossref(new window)

12.
M.A. Noor & K.I. Noor: Some iterative schemes for nonlinear equations. Appl. Math. Comput. 183 (2006) 774-779. crossref(new window)

13.
A. Rafiq, B.S. Lee, A.I. Pasha & M.Y. Malik: On Adomian type decomposition method and its convergence. Nonlinear Analysis Forum 16 (2011) 169-181.

14.
S. Weerakoon & G.I. Fernando: A variant of Newton method with accelerated third order convergence. Appl. Math. Lett. 17 (2000) 87-93.